International Scientific Journal

Authors of this Paper

External Links


Numerical solution for the regularized long wave equation is considered by a new three-level conservative implicit finite difference scheme coupled with Richardson extrapolation which has the accuracy of O(τ + h4). The scheme is a linear system of equations solved without iteratio. The conservation properties of the algorithm are verified by computing the discrete mass and discrete energy. Existence and uniqueness of the numerical solution are proved. Convergence and stability of the scheme are also derived using energy method. The results of numerical experiments show that our proposed scheme is efficiency.
PAPER REVISED: 2018-07-28
PAPER ACCEPTED: 2018-10-11
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2019, VOLUME 23, ISSUE Supplement 3, PAGES [S737 - S745]
  1. Peregrine, D. H., Long Waves On Beach, J. Fluid Mech., 27 (1967), 4, pp. 815-827
  2. Bona, J. L., et al., Numerical schemes for a model of nonlinear dispersive waves, J. Comp. Phys., 60 (1985), 2, pp. 167-96
  3. Benjamin, T. B., et al., Model equations for long waves in nonlinear dispersive systems, Philos. Trans. Roy. Soc. London A, 272 (1972), 1220, pp. 47-78
  4. Wazwaz, A. M., Analytic study on nonlinear variants of the RLW and the PHI-four equations, Commun. Nonlinear Sci. Numer. Simulat., 12 (2007), 3, pp. 314-327
  5. Mohammadi, M., Mokhtari, R., Solving the generalized regularized long wave equation on the basis of a reproducing kernel space, J. Comput. Appl. Math., 235 (2011), 14, pp. 4003-4014
  6. Soliman, A. A., Numerical simulation of the generalized regularized long wave equation by He's variational iteration method, Math. Comput. Simulat., 70 (2005), 2, pp. 119-124
  7. Yusufoglu, E., Bekir, A., Application of the variational iteration method to the regularized long wave equation, Comput. Math. Appl, 54 (2007), 7-8, pp. 1154-1161
  8. Chang, Q., et al., Conservative scheme for a model of nonlinear dispersive waves and its solitary waves induced by boundary motion, J. Comput. Phys., 93 (1991), 2, pp. 360-375
  9. Kutluay, S., Esen A., A finite difference solution of the regularized long wave equation, Math. Probl. Eng., 2006 (2006), 1, pp. 1-14
  10. Lin, J., et al., High-order compact difference scheme for the regularized long wave equation, Comm. Numer. Methods Engrg., 23 (2007), 2, pp. 135-156
  11. Cheng, K., et al., An energy stable fourth order finite difference scheme for the Cahn-Hilliard equation, J. Comput. Appl. Math., 1, (2019), 5, pp. 1-22
  12. Ramos, J. I., Explicit finite difference methods for the EW and RLW equations, Appl. Math. Comput., 179 (2006), 2, pp. 622-638
  13. Wang, T., et al., Conservative schemes for the symmetric regularized long wave equations. Appl. Math. Comput., 190 (2007), 2, pp. 1063-1080
  14. Wang, T., Zhang, L., A Conservative Finite Difference Scheme for Generalized Regularized Long-wave Equation. Acta Math. Appl. Sin.-E, 29 (2006), 6, pp. 1091-1098
  15. Zhang, L., Chang Q., A new finite difference method for regularized long wave equation, Journal on Numerical Methods and Computer Application, 21 (2000), 4, pp.247-254
  16. Avilez-Valente, P., Seabra-Santos, F. J., A Petrov-Galerkin finite element scheme for the regularized long wave equation. Comput. Mech., 34 (2004), 4, pp. 256-270
  17. Esen, A., Kutluay, S., Application of a lumped Galerkin method to the regularized long wave equation, Appl. Math. Comput., 174 (2006), 2, pp. 833-845
  18. Guo, L., Chen, H., 1H-Galerkin mixed finite element method for the regularized long wave equation, Computing, 77 (2006), 2, pp. 205-221
  19. Mei, L., Chen, Y., Numerical solutions of RLW equation using Galerkin method with extrapolation techniques, Comput. Phy. Commun., 183 (2012), 8, 1609-1616
  20. Saka, B., Dag, I., A numerical solution of the RLW equation by Galerkin method using quartic B-splines, Comm. Numer. Methods Engrg., 24 (2008), 11, pp. 1339-1361
  21. Dag, I., Least squares quadratic B-spline finite element method for the regularized long wave equation, Comput. Methods Appl. Mech. Engrg., 182 (2000), 1, pp. 205-215
  22. Dag, I., Ozer M. N., Approximation of the RLW equation by the least square cubic B-spline finite element method, Appl. Math. Model., 25 (2001), 3, pp. 221-231
  23. Gu, H., Chen N., Least-squares mixed finite element methods for the RLW equations, Numer. Meth. Part. Differ. Equ., 24 (2008), 3, pp. 749-758
  24. Soliman, A. A., Raslan, K. R., Collocation method using quadratic B-spline for the RLW equation, Int. J. Comput. Math., 78 (2001), 3, pp.399-412
  25. Dag, I., et al., Application of cubic B-splines for numerical solution of the RLW equation, Appl. Math. Comput., 159 (2004), 2, pp. 373-389
  26. Soliman, A. A., Hussien M. H., Collocation solution for RLW equation with septic spline, Appl. Math. Comput., 161 (2005), 2, pp. 623-636
  27. Zhang, F., et al., Numerical simulation of nonlinear Schrödinger systems: a new conservative scheme, Appl. Math. Comput., 71 (1995), 2-3, pp. 165-77
  28. Li, S., Vu-Quoc, L., Finite difference calculus invariant structure of a class of algorithms for the nonlinear Klein-Gordon equation, SIAM J. Numer. Anal., 32 (1995), 6, pp. 1839-1875
  29. Zhou, Y., Application of Discrete Functional Analysis to the Finite Difference Method. Inter. Acad. Publishers, Beijing, 1990

© 2024 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, National Institute of the Republic of Serbia, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence